# SDR FDEA201807202187

- Difficulty date: July 20, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Missing
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  BS 1785 CENTER CARGO DOOR FRAME HAD SEVERAL OPEN FASTENER HOLES, BETWEEN LONGERON 37R AND 38R.   INSTALLED THE FASTENERS IAW EA 8-5310-T0341819.
